# SDR SWIA2025090200013

- Difficulty date: April 7, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LINTEL (STGR3L) BETWEEN FS280.00 AND FS295.00 CRACKED .  COMPLIED WITH SB 670BA-53-040 REV-C  PART A & B AND ALL STEPS OF REO 670-53-21-493 REV-D, REPAIR OF PASSENGER DOOR LINTEL AT STGR 3LSERVICE BULLETIN 670BA-53-040, REVISION C, BS 280 TO BS. 295.  INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART(S) A,B, INCORPORATED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002.   MAJOR REPAIR.
